Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - Withdrawl Symptoms

Posted by blnch on October 28, 2004, at 10:38:26

In reply to Re: Prozac - Withdrawl Symptoms Jerri, posted by LyndaK on October 27, 2004, at 23:19:41

Prozac is the only one most people can do without a taper. This is due to Prozac's half-life being longer than any other - it's several days (not hours or a day or so.)

Some edginess is probably not unusual, but I've never experienced even that. I have had problems going off of all others.

You can get Prozac tablets & split.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blnch thread:5505
URL: http://www.dr-bob.org/babble/20041024/msgs/408348.html